# SDR SWAA2023110105678

- Difficulty date: September 28, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 63,098 hours, 37,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 500C FWD SIDE AND S-26R FWD CARGO COMPARTMENT 2023-614932<[01] REPLACED ANGLE AND FASTENER LOCATED ON BS 500C FWD SIDE AND S-26R FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DRAWING #143A7505 SHEET:6 . REV:D .SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] RII COMPLETED JOB
